# SDR SWIA202162484

- Difficulty date: August 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT SIDE WING L/E SLAT (DRIVEN SLAT TRACK) 1-3 HAS EVIDENCE OF PITTING.    (C-CHECK RO 11/10/2021)   REPAIRED LEFT SIDE WING L/E SLAT (DRIVEN SLAT TRACK) 1-3 REF REO 670-57-42-1179 REV --,  DATED 2021-09-21.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
